# SDR SWIA201333296

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 27,552 hours, 23,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT ILLUMINATE.  (FLT 5328)  RECHARGE EMERGENCY LIGHT BATTERY.
